# SDR DXTA200802807

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,640 hours, 4,690 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 99147282
- Part serial: 227
- Condition: Inoperative
- Location: Mlg
- Part time: 6,315 hours, 3,917 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE RED UNLOCK LIGHT ILLUMINATED AND THE GEAR WARNING HORN BEGAN TO SOUND.  R&R NLG ACTUATOR DOWNLOCK SWITCH OPS CHECK GOOD. SERVICED EMERGENCY GEAR BLOW DOWN ACCUMULATOR . CHECKED HYD LEVELS NO SERVICING REQUIRED. WORK DONE IAW MM 12-10-15, 32-00-01, 33-30-03, 32-60-00, 12-10-35, IPC 3260-00 R&R MLG LOGIC MODULE IAW MM 24-53-00, OPS GOOD.
